# SDR CA151215001

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, WITH THE ENGINE AT IDLE SPEED, THE ENGINE STALLED AND SHUTDOWN BY ITSELF.  THE PILOT WAS ABLE TO RESTART THE ENGINE. THE CUSTOMER HAD 2 IN-FLIGHT SHUTDOWNS WITH THE SAME ENGINE DURING DESCENT MODE.  THE ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING ON-GOING.
